# SDR GTIA2024061438171

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 61,904 hours, 28,552 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT . DIRTY SOCKS SMELL NOTED --
